The relative version of the Kontsevich-Zagier conjecture on periods: revisited. (La version relative de la conjecture des périodes de Kontsevich-Zagier revisitée.) (French. English summary) Zbl 1435.14008

Summary: In this short note, we remark that a small modification in the computation made in our work [Ann. Math. (2) 181, No. 3, 905–992 (2015; Zbl 1408.32016)] of the algebra of the torsor of isomorphisms between the tangential Betti realisation and the De Rham realisation results in a statement of functional Kontsevich-Zagier type which is purely algebraic and much more satisfactory than the statement obtained in [loc. cit.].


14C15 (Equivariant) Chow groups and rings; motives
11J91 Transcendence theory of other special functions


Zbl 1408.32016
Full Text: DOI Euclid


[1] Joseph Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique. II, Astérisque (2007), no. 315, vi+364 pp. (2008). 2438151 (2009m:14007) · Zbl 1153.14001
[2] Joseph Ayoub, L’algèbre de Hopf et le groupe de Galois motiviques d’un corps de caractéristique nulle, I, J. Reine Angew. Math. 693 (2014), 1-149. · Zbl 1299.14020
[3] Joseph Ayoub, L’algèbre de Hopf et le groupe de Galois motiviques d’un corps de caractéristique nulle, II, J. Reine Angew. Math. 693 (2014), 151-226.
[4] Joseph Ayoub, Motifs des variétés analytiques rigides, Mém. Soc. Math. Fr. (N.S.) (2015), no. 140-141, vi+386.
[5] Joseph Ayoub, Une version relative de la conjecture des périodes de Kontsevich-Zagier, Ann. of Math. (2) 181 (2015), no. 3, 905-992. · Zbl 1408.32016
[6] Denis-Charles Cisinski and Frédéric Déglise, Mixed Weil cohomologies, Adv. Math. 230 (2012), no. 1, 55-130. · Zbl 1244.14014
[7] P. Deligne, Intégration sur un cycle évanescent, Invent. Math. 76 (1984), no. 1, 129-143. · Zbl 0538.13007
[8] Michel Fliess, Sur divers produits de séries formelles, Bull. Soc. Math. France 102 (1974), 181-191. · Zbl 0313.13021
[9] Harry Furstenberg, Algebraic functions over finite fields, J. Algebra 7 (1967), 271-277. · Zbl 0175.03903
[10] R. Jungen, Sur les séries de Taylor n’ayant que des singularités algébrico-logarithmiques sur leur cercle de convergence, Comment. Math. Helv. 3 (1931), no. 1, 266-306. · Zbl 0003.11901
[11] Florence Lecomte and Nathalie Wach, Le complexe motivique de Rham, Manuscripta Math. 129 (2009), no. 1, 75-90. · Zbl 1190.14020
[12] Carlo Mazza, Vladimir Voevodsky and Charles Weibel, Lecture notes on motivic cohomology, Clay Mathematics Monographs, vol. 2, American Mathematical Society, Providence, RI; Clay Mathematics Institute, Cambridge, MA, 2006. · Zbl 1115.14010
[13] Vladimir Voevodsky, Andrei Suslin and Eric M. Friedlander, Cycles, transfers, and motivic homology theories, Annals of Mathematics Studies, vol. 143, Princeton University Press, Princeton, NJ, 2000. · Zbl 1021.14006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.